Electron. J. Differential Equations, Vol. 2018 (2018), No. 111, pp. 1-17.

Compactness of commutators of Toeplitz operators on q-pseudoconvex domains

Sayed Saber

Let $\Omega$ be a bounded q-pseudoconvex domain in $\mathbb{C}^n$, $n \geq 2$ and let $1 \leq q \leq n-1$. If $\Omega$ is smooth, we find sufficient conditions for the $\overline\partial$-Neumann operator to be compact. If $\Omega$ is non-smooth and if $q \leq p \leq n-1$, we show that compactness of the $\overline\partial$-Neumann operator, $N_{p+1}$, on square integrable (0, p+1)-forms is equivalent to compactness of the commutators $[B_p,\overline z_j]$, $1 \leq j \leq n$, on square integrable $\overline\partial$-closed (0, p)-forms, where $B_p$ is the Bergman projection on (0, p)-forms. Moreover, we prove that compactness of the commutator of $B_p$ with bounded functions percolates up in the $\overline\partial$-complex on -closed forms and square integrable holomorphic forms. Furthermore, we find a characterization of compactness of the canonical solution operator, $S_{p+1}$, of the $\overline\partial$-equation restricted on (0, p+1)-forms with holomorphic coefficients in terms of compactness of commutators $[T_p^{z_j*},T_p^{z_j}]$, $1 \leq j \leq n$, on (0, p)-forms with holomorphic coefficients, where $T_p^{z_j}$ is the Bergman-Toeplitz operator acting on (0, p)-forms with symbol $z_j$. This extends to domains which are not necessarily pseudoconvex.

Submitted August 4, 2017. Published May 10, 2018.
Math Subject Classifications: 32F10, 32W05.
Key Words: $\overline\partial$ and $\overline\partial$-Neumann operator; Bergman-Toeplitz operator; q-convex domains.

Show me the PDF file (272 KB), TEX file for this article.

Sayed Saber
Department of Mathematics
Faculty of Science and Arts in Baljurashi
Albaha University
Albaha, Saudi Arabia

Return to the EJDE web page